PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Het lange-QT-syndroom
Author(s): ROSSENBACKER T, DEVRIENDT K, MATTHIJS G, GEWILLIG M, VAN DE WERF F, HEIDBUCHEL H
Journal: Tijdschrift voor Geneeskunde
Volume: 58    Issue: 11   Date: 2002   
Pages: 751-761
DOI: 10.2143/TVG.58.11.5001345



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

34.230.84.215.